# SDR 2012FA0000799

- Difficulty date: November 26, 2012
- Submitted: December 7, 2012
- Operation: General aviation
- Aircraft: N639FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842316
- Engine: Lyc O320D3G
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: REM38E
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT STALLED ON TAXIWAY.  ENGINE WAS INSPECTED.  DURING THE INSPECTION SPARK PLUGS WERE CHECKED FOR RESISTANCE.  ALL 8 PLUGS FAILED.  THE RESISTANCE CHECK, PAST, ALL OTHER NORMAL INSPECTION CHECKS.
